MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFILL HELICAL 10 VTA; EMBOLIZATION COIL

MICROVENTION, INC. HYDROFILL HELICAL 10 VTA; EMBOLIZATION COIL
Model Number 100620HFIL-V
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device will not be returned for evaluation; therefore, a product analysis will not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that during positioning of an embolization coil in an anterior communicating artery aneurysm, the coil detached in the intended area.The detached coil was successfully retrieved with a snare device.There was no reported patient injury.

Brand Name
HYDROFILL HELICAL 10 VTA
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7399806
Report Number2032493-2018-00062
Device Sequence Number10907925
Product Code HCG
UDI-Device Identifier00816777024411
UDI-Public(01)00816777024411(11)180116(17)221231(10)1801161W1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2022
Device Model Number100620HFIL-V
Device Lot Number1801161W1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;